It looks like, after years on Haldol, I have developed a movement disorder, or at least I can't sit still. First step is to cut the dosage and increase the Cogentin. I am to give that a try, and if it doesn't help after ten days, I am to call back and my psychiatrist will put me on loxapine and remove the Haldol. I NEED an AP and have failed trials on all the atypical APs I have tried..hence, using the older APs. I hear voices without AP coverage and have had visual hallucinations on occasions. Nothing that I don't immediately catalog as part of my MI, and nothing really scary, just really annoying. I seem to recall that couple of folks had children on Loxapine and was wondering if they'd be kind enough to provide feedback. I just got my bloodwork results and all my other medications are at therapeutic levels at the doses I'm on, so that's good. At least if I have to get back on the medication merry go round, it's only with one medication. (This nasty little voice is saying..."so far...") Please send out a few vibes that the decrease in Haldol gets rid of the twitchy/jerkiness and that if I have to go on Loxapine, that it does the job without the side effects.